# SDR DALA201910306273

- Difficulty date: October 17, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 58,618 hours, 5,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 1332718) FOUND DR 2 RH LED EXIT SIGN ASSY (BF1-0123-02-004) CAME WITH ONE WRONG LENS. CORRECTIVE ACTION: REPLACED DR 2 RH LED EXIT SIGN LENS AS PER B777 AMM 33-51-01. OPERATIONAL TEST CARRIED OUT AS PER B777 AMM 33-51-01. FOUND SATISFACTORY.
